MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV POST CAPTURE SZ 1-5; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE REV POST CAPTURE SZ 1-5; RESECTION BLOCKS/DEVICES
Model Number 2504-40-509
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the white handle was broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE REV POST CAPTURE SZ 1-5
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10245366
Report Number1818910-2020-15244
Device Sequence Number14296240
Product Code HWT
UDI-Device Identifier10603295451204
UDI-Public10603295451204
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-509
Device Catalogue Number250440509
Device Lot NumberAB4031505
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR